# SDR DALA2017022701619

- Difficulty date: February 26, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 64,302 hours, 17,564 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE AT RIGHT FRAME BS 1280 BETWEEN STRINGERS 12 AND 13R.   REMOVED DAMAGE AND EVALUATED THE FRAME, FOUND TO BE OUT OF LIMITS IAW SRM.   REPAIRED THE FRAME IAW PRRI 555226-14 REVO AND ERA 555226-14AD, REV O.
